# SDR R61A201208100414

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 13,903 hours, 11,090 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 28010017
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LOWER RIGHT LANDING GEAR SIDE BRACE BOLT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE LOWER RIGHT LANDING GEAR SIDE BRACE BOLT IAW EMB 175 AMM 32-11-05.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
